# SDR AALA20151213004

- Difficulty date: December 6, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015545
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EGRESS LIGHT IS DIM.  REPLACED LIGHT ASSEMBLY IAW AARD 51-00-05.  THE ACFT WAS NOT GNDED.
